Affordable Access

Publisher Website

Two-point Padé approximants for the expansions of Stieltjes functions in real domain

Authors
Journal
Journal of Computational and Applied Mathematics
0377-0427
Publisher
Elsevier
Publication Date
Volume
67
Issue
1
Identifiers
DOI: 10.1016/0377-0427(94)00122-7
Keywords
  • Two-Point Padé Approximants
  • Continued Fractions
  • Effective Conductivity

Abstract

Abstract The fundamental inequalities for the sequences of subdiagonal and diagonal one-point Padé approximants to Stieltjes function has been extended to the case of certain two-point Padé approximants. The results can be applied to the theory of inhomogeneous media for calculating the bounds for the effective transport coefficients of two-components heterogeneous materials.

There are no comments yet on this publication. Be the first to share your thoughts.